# SDR DALA2025041702986

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 56,583 hours, 29,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3171 DISC: DOOR 3L WILL NOT ARM PRIOR TO P/B. C/A: INSPECTED AFT LEFT DOOR AREA AND REMOVED FOD FROM AFT GIRT BAR FITTING AREA OF FLOOR. SLIDE / DOOR NOW OPERATES NORMALLY. (LP: 7227996)
